# SDR 03230430

- Difficulty date: August 18, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N430FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3209
- Aircraft time: 3,295 hours, 3,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE PERSONNEL RESECURED THE GROUNDING PIN AT 41VPND.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
